# SDR A6WA201311144029

- Difficulty date: November 14, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 24,420 hours, 24,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sealant
- Condition: Missing
- Location: Fairing
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRFRAME VIBRATION ABOVE 250 KTS.  ENGINE INDICATIONS NORMAL NO ISSUES WITH FLIGHT CONTROLS.  FOUND SEALANT MISSING FROM BELLY FAIRING FORWARD OF MLG IN THE CENTER OF THE ACFT APPLIED SEALANT TO BELLY FAIRING PANEL 193AB L/E REF AMM 51-23-00.
